# SDR FDEA202109272552

- Difficulty date: September 27, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300*
- Aircraft serial: 800
- Aircraft time: 31,561 hours, 17,469 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT :EXISTING EXTERNAL DOUBLER FOUND ON R/H WING LWR L/E   PANEL 613AB CUTOUT FWD O/B AREA.  COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, INSPECTION OF REPAIR   DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA A300-600F SRM 53-15-63-201,   PARA.5.A, PAGE 202-216, FIG 201, THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY A REPAIR   WITH NO SUPPLEMENTAL INSPECTION REQUIREMENTS. "MAJOR REPAIR"
